Show simple item record

dc.contributor.authorMa, Luyi ( )
dc.contributor.authorNiu, Hong-Tao ( )
dc.contributor.authorWang, Zhi-Cheng ( )
dc.date.accessioned2021-10-08T19:29:49Z
dc.date.available2021-10-08T19:29:49Z
dc.date.issued2020-11-12
dc.identifier.citationMa, L., Niu, H. T., & Wang, Z. C. (2020). Pyramidal traveling fronts in the Belousov-Zhabotinskii reaction-diffusion systems in R^3. Electronic Journal of Differential Equations, 2020(112), pp. 1-29.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14623
dc.description.abstractIn this article, we consider a diffusion system with the Belousov-Zhabotinskii (BZ for short) chemical reaction. The existence and stability of V-shaped traveling fronts for the BZ system in ℝ2 had been proved in our previous papers [30, 31]. Here we establish the existence and stability of pyramidal traveling fronts for the BZ system in ℝ3.en_US
dc.formatText
dc.format.extent29 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectBelousov-Zhabotinskii reactionen_US
dc.subjectPyramidal traveling frontsen_US
dc.subjectSupersolutionen_US
dc.subjectSubsolutionen_US
dc.titlePyramidal traveling fronts in the Belousov-Zhabotinskii reaction-diffusion systems in R^3en_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record